Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
poopoo2

Should I Discontinue Using This Product? (Please Answer)

Recommended Posts

So i added a new product on my regimen. My usual regimen is dcl cleanser glycolic formula, bp (day) , adapalene (night), arbutin cream and a moisturizer. It was doing well on the first few weeks. But then pms hit me hard like a volcanic eruption. But that regimen did not solve my oilyness.. so basically my derm suggested a glycolic soap that should be used once a day. Although she warned me it has a stronger concentration formula blah blah, it would eliminate the oilyness. I kinda have sensitive skin and two weeks after adding this product... my face is red and itchy as hell! Idk if this is normal or what. But it sucks, it hurts too and everyone is bugging me about it. Should i discontinue it?post-402595-0-89062800-1404816013_thumb.post-402595-0-81868700-1404816035_thumb.post-402595-0-30078500-1404882919_thumb.

post-402595-0-89062800-1404816013_thumb.

post-402595-0-81868700-1404816035_thumb.

post-402595-0-30078500-1404882919_thumb.

Edited by poopoo2
Link to comment
Share on other sites

Itching is definitely a bad sign that your skin doesn't like something. Stop before you give yourself an allergic reaction. If its not broken, don't fix it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×